| Catalog Number |
08P19-25 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: complete entry = (b)(6).Patient information: no further information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer obtained a false elevated alinity c magnesium result.Sample id (b)(6) generated 3.9 mmol/l and repeats of 0.97 and 0.99 mmol/l.No impact to patient management was reported.
Additional Manufacturer Narrative
Investigation of the complaint issue included review of the complaint text and information provided by the customer, review of complaint activity, trending data, labeling and device historical records.Return testing was not completed as returns were not available.Review of the incident found quality controls were acceptable at the time of this incident.Additionally, the sample was repeated and generated an acceptable result indicating a sample specific issue.Review of complaint activity and trending data identified no trends or issues.Device historical records review for the complaint lot did not identify any non-conformances or deviations related to the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.Based on this investigation, no systemic issue or deficiency of the alinity c magnesium reagent was identified.Field d8 was inadvertently left blank on the initial report.The field has been populated.No further updates were necessary.
Event or Problem Description
The customer obtained a false elevated alinity c magnesium result.Sample id: (b)(4) generated 3.9 mmol/l and repeats of 0.97 and 0.99 mmol/l.No impact to patient management was reported.